# SDR AALA201707259010

- Difficulty date: June 29, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: N723UW
- Make and model: Airbus A319-112
- Aircraft serial: 1109
- Aircraft time: 48,985 hours, 28,542 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53112815202
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD GALLEY FLOORBEAM AT Y765 AND FR 16. REPLACED THE FLOORBEAM IAW SRM 51-72-11, AND DRAWING D53112812.
